Cardiac heart bridge of LAD has chest pain radiating to jaw
My husband was dx about ten years ago with systematic Cardiac heart bridge of LAD. He has been controlled with procardia and atenolol but somehow when he filled his meds for the week he missed putting in the procardia after four days he had an episode of severe chest pain rushed to the hospital was put on nitroglycerin his pain did not go away but the doctor felt since his enzymes were only slightly elevated that he discharged him saying it must be gastric in nature. Since then he is very weak becomes dizzy when he walks and has chest pressure with jaw pain. We don't know what to do. Many of the cardiologist in our area feel that his condition is nothing to worry about, we live in Mariposa ca. a hour away from Fresno California and three hours from Standford . Should we be worried and does anyone know of any cardiologist that specializes in his condition . We don't know what to do
Did they prescribe a medication for the gastric issue? to reduce acid levels? I can tell you from experience that when acid gets up into the esophagus it really is painful and I too went to the hospital a while back thinking I was having another heart attack. The symptoms were 90% the same. Acid reduction medication did the trick but took a little while. I was told a group of muscles at the bottom of the esophagus, where it joins the stomach, forms a sphincter and this doesn't work properly if attacked by stomach acid. The acid can then travel up, damaging the esophagus. It didn't hurt only after eating, it seemed to come on at random times and last a considerable amount of time, sometimes hours.
Just to add something. You may be wondering how dizziness etc can occur with the gastric issue. I was told that the inflamed esophagus can rub against the vagus nerve, over stimulating it. This can cause blood pressure to drop and the heart to slow, making you feel dizzy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.